# SDR ASOA03468

- Difficulty date: September 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4517 - DURING A GROUND INSPECTION IN MGM, AN OVERHEAD EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY LIGHTS POWER SUPPLY AT 61 WL. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
